Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An extension theorem for normal functions


Author: Pentti Järvi
Journal: Proc. Amer. Math. Soc. 103 (1988), 1171-1174
MSC: Primary 32H25
DOI: https://doi.org/10.1090/S0002-9939-1988-0955002-8
MathSciNet review: 955002
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given a domain $ \Omega \subset {{\mathbf{C}}^n}$, an analytic subvariety $ V$ of $ \Omega $ and a normal function $ f:\Omega \backslash V \to \widehat{\mathbf{C}}$, we show that $ f$ can be extended to a holomorphic mapping $ {f^*}:\Omega \to \widehat{\mathbf{C}}$ provided the singularities of $ V$ are normal crossings.


References [Enhancements On Off] (What's this?)

  • [1] J. A. Cima and S. G. Krantz, The Lindelöf principle and normal functions of several complex variables, Duke Math. J. 50 (1983), 303-328. MR 700143 (85b:32007)
  • [2] P. Kiernan, Extensions of holomorphic maps, Trans. Amer. Math. Soc. 172 (1972), 347-355. MR 0318519 (47:7066)
  • [3] S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Pure Appl. Math., no. 2, Dekker, New York, 1970. MR 0277770 (43:3503)
  • [4] M. H. Kwack, Generalization of the big Picard theorem, Ann. of Math. (2) 90 (1969), 9-22. MR 0243121 (39:4445)
  • [5] O. Lehto and K. I. Virtanen, Boundary behaviour and normal meromorphic functions, Acta Math. 97 (1957), 47-65. MR 0087746 (19:403f)
  • [6] W. Rothstein und K. Kopfermann, Funktionentheorie mehrerer komplexer Veränderlicher, Bibliographisches Institut, Mannheim, 1982. MR 682586 (84k:32001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H25

Retrieve articles in all journals with MSC: 32H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0955002-8
Keywords: Normal function, Kobayashi metric
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society